# SDR FDEA202508181495

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Repair
- Part number: ARB28931
- Condition: No Discrepancy
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE COMPARTMENT   BEADED DOUBLER BETWEEN STATION XOS 629 TO XOS 634 EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE COMPARTMENT   BEADED DOUBLER BETWEEN STATION XOS 629 TO XOS 634 EVALUATED AND FOUND REPAIRED   IAW MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. EO # 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES- REPAIR CATALOG- MD-11- REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
